Existence of multiple positive solutions for a class of infinite-point singular p-Laplacian fractional differential equation with singular source terms
Articles
Limin Guo
Changzhou Institute of Technology
https://orcid.org/0000-0002-4779-4181
Jingbo Zhao
Changzhou Institute of Technology
Lianying Liao
Changzhou Institute of Technology
Lishan Liu
Qufu Normal University
https://orcid.org/0000-0001-8541-1017
Published 2022-02-22
https://doi.org/10.15388/namc.2022.27.26363
PDF

Keywords

fractional differential model
multiple positive solutions
Avery–Peterson fixed point theorem
singular problem

How to Cite

Guo L., Zhao J., Liao L. and Liu L. (2022) “Existence of multiple positive solutions for a class of infinite-point singular p-Laplacian fractional differential equation with singular source terms”, Nonlinear Analysis: Modelling and Control, 27(4), pp. 609-629. doi: 10.15388/namc.2022.27.26363.

Abstract

Based on properties of Green’s function and by Avery–Peterson fixed point theorem, the existence of multiple positive solutions are obtained for singular p-Laplacian fractional differential equation with infinite-point boundary conditions, and an example is given to demonstrate the validity of our main results.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy